# SDR REXA2013101702124

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER INNER SEAL RETAINER IS BENT.  R & R FWD CARGO DOOR LOWER INNER DEAL RETAINER IAW AMM.  PERFORMED LEAK TEST OF THE FWD CARGO DOOR IAW AMM 52-00-00-790-801.  NO DEFECTS NOTED, REF MM 409 397816.
